# SDR QXEA2009030300158

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 4,940 hours, 5,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -C1- CENTER WING AFT PANELS 262AT, 262HT, 262FT MATING SURFACE ON FWD SIDE HAS FRETTING CORROSION.  HFEC INSPECTED BLENDS FOR CRACKS IAW Q400 NDT6M PART 6, 51-00-000-250-801 AND STEP 3 GENERAL NOTES OF RD 8/4-53-521.  NO CRACKS NOTED.  PERFORMED REPAIR ON PANELS IAW RD 8/4-53-521 STEPS 1,2,4-8.  THE REMAINING THICKNESS OF THE MATERIAL IS .1 INCH.  PANEL FOUND TO BE WITHIN LIMITS REF RD 8/4-53-521, PG 2 AND NOTE 2 ON PAGE 4.  VERIFIED CAMLOCK GRIP LENGTH, LANDING STRIP FOUND TO BE GREATER THAN .090 INCH STANDARD CAMLOCK STUD GRIP LENGTH IS ACCEPTABLE IAW RD 8/4-53-521 GENERAL NOTES 9 AND 10.  INSTALLED TEFLON TAPE IN LIEU OF WET SEALANT IAW RD 8/4-53-451 GENERAL NOTES 7.
